MathSciNet Relay Station
MathSciNet bibliographic data
MR1798557 (2001m:35014) 35A21 (35L60 45K05 76P05 82C40)
Boudin, Laurent; Desvillettes, Laurent On the singularities of the global small solutions of the full Boltzmann equation. Monatsh. Math. 131 (2000), no. 2, 91–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement